# SDR AALA202412164534

- Difficulty date: November 28, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,636 hours, 33,901 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY IN ELEVATOR HINGE ARM 5 ON LEFT HAND HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM NUMBER 5 ON LEFT HAND HORIZONTAL STABILIZER. PER AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
